Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 21, 2010, 2:06 PM CDT for Greene County, Sumter County, Alabama. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 2:06 PM CDT (19:06 UTC)
- Expired
- May 21, 2010, 3:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 116 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 2:25 PM CDT | HAIL 1 | 3 N Tishabee, AL | MAIL CARRIER REPORTED NICKEL TO QUARTER SIZE HAIL JUST NORTH OF TISHABEE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 11:50 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
058
WUUS54 KBMX 211906
SVRBMX
ALC063-119-212000-
/O.NEW.KBMX.SV.W.0113.100521T1906Z-100521T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM CDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GREENE COUNTY IN WEST CENTRAL ALABAMA
CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA
* UNTIL 300 PM CDT
* AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 11 MILES
NORTHWEST OF FORKLAND...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOLIGEE AND EUTAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3286 8817 3283 8782 3276 8787 3277 8782
3275 8781 3272 8783 3271 8779 3266 8778
3266 8774 3264 8781 3262 8779 3262 8775
3257 8776 3259 8778 3253 8781 3255 8782
3254 8786 3262 8821
TIME...MOT...LOC 1905Z 277DEG 15KT 3271 8804
$$1 follow-up statement
068
WWUS54 KBMX 211943
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM CDT FRI MAY 21 2010
ALC063-119-212000-
/O.CON.KBMX.SV.W.0113.000000T0000Z-100521T2000Z/
SUMTER AL-GREENE AL-
243 PM CDT FRI MAY 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHERN GREENE AND EAST CENTRAL SUMTER COUNTIES...
AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FORKLAND...MOVING SOUTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3271 8779 3266 8778 3266 8774 3264 8781
3262 8779 3262 8775 3257 8776 3258 8776
3259 8778 3254 8781 3254 8786 3261 8816
3276 8816
TIME...MOT...LOC 1942Z 313DEG 19KT 3256 8788
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 12:48 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 21, 12:48 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1248 PM CDT FRI MAY 21 2010 .UPDATE...ZONE UPDATE AND AVIATION. && .DISCUSSION... UPDATED GRIDS/ZONES FOR SVR THUNDERSTORM WATCH AND ADJUST MAX TEMPS/POPS FOR CONVECTIVE TRENDS. AREA ACROSS SE WILL BE FAVORABLE FOR STORMS TO BECOME ACTIVE...STRONG AND POSSIBLY SEVERE AT TIMES. ZONES ALREADY OUT. 08 && .DISCUSSION... /ISSUED 358 AM CDT FRI MAY 21 2010/ WELL THE FIRST ROUND OF THUNDERSTORMS HAS ALMOST EXITED THE AREA TO THE EAST...AND WE HAVE ONE MORE ROUND TO GO. SCATTERED SHOWERS/STORMS ARE ALREADY DEVELOPING TO THE WEST IN NORTHERN MISSISSIPPI...AND THIS ACTIVITY IS EXPECTED TO CONTINUE AND SLIDE EASTWARD ACROSS CENTRAL ALABAMA LATER THIS MORNING AND THROUGH THE AFTERNOON. DO NOT EXPECT THIS SECOND WAVE TO BE AS SEVERE AS THE FIRST. THE BETTER UPPER LEVEL DYNAMICS WILL PULL AWAY TO THE NORTH ALONG WITH THE LOW...SO SPC HAS THEIR SLIGHT RISK EXTENDED ONLY AS FAR SOUTH AS THE TENNESSEE VALLEY. HOWEVER THERE WILL STILL BE SUFFICIENT SBCAPE AND LIFTED INDICES TO GET SOME STRONG STORMS FARTHER TO THE SOUTH. WITH THAT SAID...WILL CONTINUE TO GO WITH STRONG WORDING IN THE HWO FOR THIS AFTERNOON...MAINLY FOR AREAS ALONG AND NORTH OF INTERSTATE 20. WIND GUSTS TO 40 MPH AND SMALL HAIL WILL BE THE PRIMARY THREATS. THE SYSTEM FINALLY MOVES OFF TO THE NORTHEAST AND RAIN CHANCES COME TO AN END ACROSS THE CWA LATER TONIGHT. SAT THRU MON WILL BE DRY AND HOT AS A RIDGE OF HIGH PRESSURE BUILDS IN OVER THE REGION. UNDERCUT MOS HIGH TEMPS BY A COUPLE DEGREES OVER THE WEEKEND. JUST DON'T THINK WE WILL GET INTO THE MID 90S THAT QUICK WITH THE HIGH SOIL MOISTURE WE WILL HAVE AFTER ALL OF THE RAIN WE HAVE SEEN AND WILL SEE LATER TODAY...SO WENT WITH LOW 90S FOR NOW. LOWS SHOULD REMAIN IN THE 60S. MODEL CONSENSUS REMAINS THE SAME WITH RESPECT TO THE OVERALL PATTERN NEXT WEEK. THE AMPLIFYING RIDGE OVER THE GREAT LAKES REGION SLIDES EASTWARD AND FORCES THE UPPER LOW SOUTHWARD. THE LATEST RUNS OF THE GFS AND EURO KEEP THE LOW JUST OFF THE CAROLINA COAST WITH SEVERAL SHORTWAVES ROTATING THROUGH THE SOUTHEAST THE MIDDLE OF NEXT WEEK. KEPT SLIGHT CHANCE POPS IN FOR THE TUE THRU THUR TIME FRAME AS SCATTERED SHOWERS/STORMS WILL BE POSSIBLE EACH DAY. 19 && .AVIATION...12Z TAF DISCUSSION. TAFS ARE ADJUSTED ACCORDING TO PROGRESSION OF CONVECTIVE ACTIVITY. ANY LOW VSBYS WILL BE CONVECTIVE RELATED. UPPER DISTURBANCE WILL MOVE ACROSS C AL THIS AFTERNOON AND KEEP STRONG TSTM A POSSIBILITY. ACTIVITY WILL TAPER OFF IN LATE AFTERNOON AND EARLY EVEN FROM W TO E AS SYSTEM MOVES PAST. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA IS BEING MONITORED FOR ACCURACY. 08 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 77 64 90 64 91 / 90 20 10 10 10 ANNISTON 77 64 89 63 91 / 80 20 10 10 10 BIRMINGHAM 77 64 91 65 91 / 70 20 10 10 10 TUSCALOOSA 80 65 91 66 93 / 60 10 10 10 10 CALERA 79 65 90 66 92 / 60 20 10 10 10 AUBURN 84 64 90 64 90 / 40 20 10 10 10 MONTGOMERY 87 67 91 67 93 / 50 20 10 10 10 TROY 87 66 92 67 93 / 40 20 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 21, 12:10 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1210 PM CDT FRI MAY 21 2010 ALZ011>015-017>050-221800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1210 PM CDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW SEVERE THUNDERSTORMS MAY DEVELOP TODAY ACROSS CENTRAL ALABAMA MAINLY WITH AFTERNOON HEATING AS STORMS MOVE SOUTHEAST...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM WEDOWEE TO BILLINGSLEY INCLUDING THE MONTGOMERY METRO AREA. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY DAMAGING WINDS...LARGE HAIL...AS WELL AS LOCALLY HEAVY RAINFALL. THE REMAINDER OF CENTRAL ALABAMA TO THE NORTHWEST OF THIS LINE COULD STILL SEE A STRONG STORM OR TWO WITH GUSTY WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS IS NOT EXPECTED AT THIS TIME. 08
In the hours before
Special weather statement, May 21, 10:45 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1045 AM CDT FRI MAY 21 2010 ALZ025-211615- SHELBY- 1045 AM CDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ALERT FOR SHELBY COUNTY UNTIL 1115 AM CDT... AT 1042 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR CHELSEA...MOVING EAST AT 25 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CHELSEA. COLUMBIANA. WESTOVER. STERRETT. WILSONVILLE. HARPERSVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, May 21, 11:16 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1116 AM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD HAMILTON 34.14N 87.98W
05/21/2010 MARION AL LAW ENFORCEMENT
FLASH FLOODING ACROSS HWY 122 OUTSIDE CITY LIMITS OF
HAMILTON.
&&Special weather statement, May 21, 11:26 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1126 AM CDT FRI MAY 21 2010 ALZ027-028-211715- CLAY-TALLADEGA- 1126 AM CDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ALERT FOR CLAY AND TALLADEGA COUNTIES UNTIL 1215 PM CDT... AT 1124 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR WINTERBORO...OR 6 MILES SOUTH OF TALLADEGA...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WINTERBORO. WALDO. CHANDLER SPRINGS. GUNTHERTOWN. ASHLAND. LINEVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, May 21, 11:58 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 AM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
05/21/2010 JEFFERSON AL EMERGENCY MNGR
PARKER SPRINGS ST, ST JULIA ST, AND BESSEMER ST IN THE
BRIGHTON AREA FLOODED. ONE CAR SUBMERGED. NO WATER IN
HOMES.
1112 AM FLASH FLOOD BESSEMER 33.38N 86.96W
05/21/2010 JEFFERSON AL EMERGENCY MNGR
9TH AVE AT HWY 150, DARTMOUTH AVE AT 24TH ST, AND
CALENDER AT 8TH ST BARRICADED DUE TO FLOODING.
1125 AM FLASH FLOOD MCCALLA 33.35N 87.01W
05/21/2010 JEFFERSON AL AMATEUR RADIO
PERIMETER WAY AT MCCALLA ROAD, NEAR EXIT 1 ON I-459,
CREEK OUT OF BANK AND 3-4 INCHES OF WATER FLOWING OVER
THE ROAD.
&&Local storm report, May 21, 12:00 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1200 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG 4 N HALEYVILLE 34.30N 87.62W
05/21/2010 WINSTON AL EMERGENCY MNGR
SEVERAL TREES DOWN AND BLOCKING WAKEFIELD ROAD IN MIDWAY
...JUST OFF AL HWY 13.
0730 AM FLASH FLOOD HALEYVILLE 34.24N 87.62W
05/21/2010 WINSTON AL TRAINED SPOTTER
WATER SEVERAL INCHES DEEP OVER HIGHWAY 13 IN NORTH SIDE
OF CITY.
0730 AM LIGHTNING HALEYVILLE 34.24N 87.62W
05/21/2010 WINSTON AL TRAINED SPOTTER
LIGHTNING STRIKE SET FIRE TO A WAREHOUSE IN DOWNTOWN
HALEYVILLE...BUILDING IS A TOTAL LOSS.
0830 AM FLASH FLOOD HAMILTON 34.14N 87.98W
05/21/2010 MARION AL LAW ENFORCEMENT
FLASH FLOODING ACROSS HWY 122 OUTSIDE CITY LIMITS OF
HAMILTON.
0930 AM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
05/21/2010 JEFFERSON AL EMERGENCY MNGR
EMA REPORTS A FEW TREES DOWN IN DOWNTOWN BIRMINGHAM.
1107 AM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
05/21/2010 JEFFERSON AL EMERGENCY MNGR
PARKER SPRINGS ST, ST JULIA ST, AND BESSEMER ST IN THE
BRIGHTON AREA FLOODED. ONE CAR SUBMERGED. NO WATER IN
HOMES.
1112 AM FLASH FLOOD BESSEMER 33.38N 86.96W
05/21/2010 JEFFERSON AL EMERGENCY MNGR
9TH AVE AT HWY 150, DARTMOUTH AVE AT 24TH ST, AND
CALENDER AT 8TH ST BARRICADED DUE TO FLOODING.
1125 AM FLASH FLOOD MCCALLA 33.35N 87.01W
05/21/2010 JEFFERSON AL AMATEUR RADIO
PERIMETER WAY AT MCCALLA ROAD, NEAR EXIT 1 ON I-459,
CREEK OUT OF BANK AND 3-4 INCHES OF WATER FLOWING OVER
THE ROAD.
&&Special weather statement, May 21, 12:51 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1251 PM CDT FRI MAY 21 2010 ALZ030-031-211830- GREENE-SUMTER- 1251 PM CDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ALERT FOR GREENE AND SUMTER COUNTIES UNTIL 130 PM CDT... AT 1250 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR PANOLA...OR 12 MILES SOUTH OF ALICEVILLE...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WARSAW. GAINESVILLE. NEW WEST GREENE. WEST GREENE. CLINTON. I 20 REST AREA NEAR EUTAW. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 14
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:05 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 40 min |
| May 20, 7:13 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 32 min |
| May 20, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 41 min |
| May 20, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 47 min |
| May 20, 8:04 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 41 min |
| May 20, 8:09 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Lee, Macon, Tallapoosa | 36 min |
| May 20, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 31 min |
| May 20, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 33 min |
| May 21, 5:38 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 3 hr |
| May 21, 5:39 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 51 min |
| May 21, 6:20 AM CDT | Flash Flood Warning | BMX | Lamar, Marion | 3 hr |
| May 21, 6:32 AM CDT | Flash Flood Warning | BMX | Winston | 3 hr |
| May 21, 7:03 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| May 21, 7:47 AM CDT | Severe Thunderstorm Warning | BMX | Walker | 43 min |
| May 21, 8:29 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Tuscaloosa, Walker | 46 min |
| May 21, 8:40 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Tuscaloosa, Walker, Winston | 5 hr |
| May 21, 9:07 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Shelby | 53 min |
| May 21, 9:49 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 4 hr |
| May 21, 1:18 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 27 min |
| May 21, 1:34 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 56 min |
| May 21, 1:43 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
| May 21, 2:01 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 59 min |
| May 21, 2:35 PM CDT | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 55 min |
| May 21, 2:53 PM CDT | Tornado Warning | BMX | Marengo | 30 min |
| May 21, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 27 min |
| May 21, 3:29 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 46 min |
| May 21, 4:32 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 43 min |
| May 21, 5:12 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.